Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 85, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jul 14, 2019, 11:42 AM CDT for Clarke County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2019, 11:42 AM CDT (16:42 UTC)
- Expired
- Jul 14, 2019, 12:13 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2565 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
492
WFUS54 KJAN 141642
TORJAN
MSC023-141745-
/O.NEW.KJAN.TO.W.0085.190714T1642Z-190714T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1142 AM CDT Sun Jul 14 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Western Clarke County in east central Mississippi...
* Until 1245 PM CDT.
* At 1142 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Goodwater, or 9 miles south of Quitman,
moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
De Soto around 1155 AM CDT.
Quitman around 1205 PM CDT.
Stonewall around 1215 PM CDT.
Sykes around 1220 PM CDT.
Sable and Middleton around 1230 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3185 8869 3183 8884 3185 8890 3222 8883
3222 8854
TIME...MOT...LOC 1642Z 197DEG 23KT 3191 8878
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JM2 follow-up statements
106
WWUS54 KJAN 141705
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1205 PM CDT Sun Jul 14 2019
MSC023-141745-
/O.CON.KJAN.TO.W.0085.000000T0000Z-190714T1745Z/
Clarke MS-
1205 PM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN CLARKE COUNTY...
At 1205 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Quitman, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stonewall around 1215 PM CDT.
Middleton around 1225 PM CDT.
Sable around 1230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3195 8873 3199 8887 3222 8883 3222 8855
TIME...MOT...LOC 1705Z 197DEG 23KT 3205 8873
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JM752
WWUS54 KJAN 141713
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1213 PM CDT Sun Jul 14 2019
MSC023-141723-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-190714T1745Z/
Clarke MS-
1213 PM CDT Sun Jul 14 2019
...THE TORNADO WARNING FOR NORTHWESTERN CLARKE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3195 8873 3199 8887 3222 8883 3222 8855
TIME...MOT...LOC 1712Z 197DEG 23KT 3210 8871
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 14, 11:05 AM CDT, 37 minutes earlier.
Area forecast discussion, Jul 14, 11:05 AM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1105 AM CDT Sun Jul 14 2019
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Focus this morning remains on Barry and its decreasing transition.
Despite the center near Shreveport LA, the asymmetric nature remains
and the moisture rich areas continue to the be the S/SE and now E
sides. This fits the overall transition the models have been
suggesting and with the wind field relaxing today, look like the
active sides will continue to be on the S/SE with more of the E side
becoming a bigger part. For us, our forecast area in all within this
active side and this looks to remain so as we move into Monday, so
our active period will remain for another 24-36 hrs. As for specific
threats and impact priority, here's a breakdown:
Flood Threat: This threat remains the focus for biggest impacts.
We've see a few corridors from the overnight/morning period with
measured amounts of 2-5 inches. These have been more with the
eastern bands and in focused corridors. However, models continue to
support the idea of a heavy precip axis taking shape today and
overnight across our SW and the W-central. This is where the really
deep tropical moisture (sfc dewpts 77-79) will be tapped in the
primary confluent zone. Our graphics and messaging have been hitting
this potential and will remain. Here, confidence is high in 4-8
inches with localized 8-12 inches possible. Rain rates will be very
high with extremely efficient rainfall process. The rest of the area
should see 2-6 inches with locally higher amounts. This is event
total expectations. As noted, some locations are already in the 2-5
inch range, the wording for locally higher fits that thinking. For
timing, today into a good portion of Mon is the main window with
tonight potentially seeing some really high amounts over the SW cwa.
Severe Threat: Thinking is not much different in terms of brief
tornadoes being the main threat with some damaging wind gusts mixed
in the better/more intense bands. What has changed is confidence is
a little higher based off latest trends where conditions may support
a bit more coverage of severe storms. Due to this, Slight risk was
added and expanded to cover a large portion of the area. Instability
will be lacking, but the deeper tropical airmass where sfc dewpts in
the upper 70s will make for a more favorable thermodynamic
environment. Additionally, low level shear is best from I-55 and
west, with lesser shear the more E. Overall, the best overlap of
shear/instability is roughly across central parts of the cwa and
fits with the Slight risk area. Timing is now into the overnight and
could linger into Monday. Basically long duration as residence time
in the favorable parameter space will exist.
Wind Threat: this has ended as the circulation center of Barry is
too far removed. There could be occasional gusts to 25 mph. /CME/
&&
.AVIATION...
12Z TAF discussion:
Widespread RA with isolated TS will continue to spread across the
region today as Tropical Storm Barry lifts northward across the
region. Ceilings will fluctuate between low VFR and MVFR.
Visibilities will fall to IFR at times in heavier rain bands.
SE/ESE winds will be gusty at times, especially across SE
Arkansas/W Mississippi/NE Louisiana. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 74 82 72 / 100 91 85 34
Meridian 84 74 83 74 / 100 75 75 24
Vicksburg 76 74 82 75 / 100 100 84 43
Hattiesburg 81 74 84 74 / 100 73 72 21
Natchez 76 74 82 74 / 100 95 86 32
Greenville 75 73 81 74 / 100 100 88 62
Greenwood 78 73 81 75 / 100 100 88 58
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
CME/DLHazardous weather outlook, Jul 14, 4:16 AM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 416 AM CDT Sun Jul 14 2019 ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057- 062>066-072>074-150930- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala- Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton- Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ030-031-033-039-046-052-058-150930- Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of heavy rain may lead to localized flash flooding especially in low lying and urban areas through tonight. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ007>009-015-016-025-MSZ040-041-047-053-150930- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Claiborne- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ023-024-026-MSZ059-060-150930- Franklin LA-Catahoula-Concordia-Jefferson-Adams- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ061-150930- Franklin MS- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 14, 9:50 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM HEAVY RAIN 1 SSW OAK GROVE 31.27N 89.42W
07/14/2019 E5.01 INCH LAMAR MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSPURVI4 INCLUDING
4.07 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 9:52 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 1 NNW BAY SPRINGS 31.99N 89.29W
07/14/2019 E4.13 INCH JASPER MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSBAYSP3 INCLUDING
3.78 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 9:53 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HEAVY RAIN 2 E HOMEWOOD 32.24N 89.47W
07/14/2019 E4.12 INCH SCOTT MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSLAKE4 INCLUDING
3.44 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 11:25 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM FLASH FLOOD 2 NNE LUX 31.47N 89.38W
07/14/2019 JONES MS EMERGENCY MNGR
TREE DOWN ON ABNER BRYANT ROAD.
&&
JELocal storm report, Jul 14, 11:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 2 NE MOSELLE 31.52N 89.26W
07/14/2019 JONES MS EMERGENCY MNGR
MULTIPLE TREES DOWN ON THE INTERSECTION OF
JOSH ROAD AND MOSELLE OAK GROVE ROAD.
&&
JESpecial weather statement, Jul 14, 11:38 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
1138 AM CDT Sun Jul 14 2019
MSZ051-052-057-058-141700-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
1138 AM CDT Sun Jul 14 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JASPER...SOUTHEASTERN
NEWTON...WESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES UNTIL
NOON CDT...
At 1137 AM CDT, Meteorologists were tracking a strong thunderstorm
near Goodwater, or 12 miles south of Quitman, moving north at 70 mph.
Wind gusts up to 50 mph will be possible with this storm. We are
also monitoring weak rotation with ths storm.
This strong thunderstorm will be near...
De Soto and Barnett around 1145 AM CDT.
Quitman around 1150 AM CDT.
Stonewall around 1155 AM CDT.
Savoy and Sable around 1200 PM CDT.
Other locations impacted by this storm include Pachuta, Shubuta and
Chunky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3183 8876 3182 8897 3236 8901 3238 8869
3185 8864
TIME...MOT...LOC 1637Z 185DEG 59KT 3187 8880
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.